Posted by: Nad | 2009-08-18


I have a concerned matter that I' m trying to get resolved. I had a miscarriage end last year and had an evacuation done 2nd Dec. Since then my cycles are irregular aswell as my periods by being either 2 - 3weeks long. I' ve been told my hormone levels are unstable due to the miscarriage and it will sort out in 2 - 3 months. I' ve been using homeopathic medicines to help regulate my hormone levels but no luck. My gynae told me to use the pill again for a month to help regulate my period aswell as hormones, thereafter I used progesterone cream for 2 - 3 months. Still no luck in any improvement, I' ve gone for pelvic scan and all showed normal and no problems with cysts or what so ever. I' m really starting to get very emotional about this as I' ve tried everything seen doctors and all they can tell me be patient it will sort out in 2 - 3 months / I' m not ovulating. But it' s been 8 months (if I count from January giving my body a month after evac). We really want things to be sorted as myself and my husband really wants to try for another baby. Please help!!!!!! Is there any fertility medicines I can use to help to ovulate and that I can get a script from my GP instead of paying hundreds of rands again to see my gynae???? Please understand my frustration...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, there are fertility drugs like CLomid which can stimulate ovulation. You should get this froma gynaecologist though as your cycle has to be monitored You can't just take it on your own.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.